# SDR COMA9810021

- Difficulty date: January 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N463CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 1267
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: MS3476L106P
- Condition: Defective
- Location: Lt Mlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, THE LANDING GEAR WOULD NOT EXTEND, LEFT MLG A-SYSTEM GREEN LIGHT ILLUMINATED.  REPLACED THE LEFT MLG A-DOWNLOCK PROXIMITY SENSOR.
